| Model Number |
0186 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); High impedance (1291)
| Health Effect - Clinical Code |
Syncope/Fainting (4411)
| Date of Event |
03/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) has exhibited high out of range shock impedance measurements on this right ventricular (rv) lead.Additionally, the patient experienced a syncopal event and was evaluated in a hospital setting.Upon review, no stored episodes were found on the device.Further testing was recommended regarding this lead.No additional adverse patient effects were reported.At this time, this device system remains in service.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) has exhibited high out of range shock impedance measurements on this right ventricular (rv) lead.Additionally, the patient experienced a syncopal event and was evaluated in a hospital setting.Upon review, no stored episodes were found on the device.Further testing was recommended regarding this lead.Additional information was received that the cause of the out of range measurements could not be determined but a lead damage was suspected.No additional adverse patient effects were reported.At this time, this device system remains in service.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) has exhibited high out of range shock impedance measurements on this right ventricular (rv) lead.Additionally, the patient experienced a syncopal event and was evaluated in a hospital setting.Upon review, no stored episodes were found on the device.Further testing was recommended regarding this lead.Additional information was received that the cause of the out of range measurements could not be determined but a lead damage was suspected.Further information was received that this lead exhibited noise artifact that may be from medical procedure and/or electromagnetic interference (emi).No additional adverse patient effects were reported.At this time, this device system remains in service.